# SDR R61A201512260971

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 23,042 hours, 17,954 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: H158008600HP6
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY LOST HYD 1 SYSTEM PSI AND INDICATION SHOWED 0.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND LEAK ON LINE COMING FROM ENGINE DRIVEN PUMP AFT OF FLEX PRESSURE LINE.  MAINTENANCE R & R NR 1 HYD PRESSURE LINE IAW AMM AND OPS CHECKED GOOD.
